| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens (iol) implant procedure, the patient experienced glare and halos.Clinical reason is dysphotopsia.The iol has been explanted in secondary procedure.Follow-up information has been requested however no further information received.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.And h.11.The product has not been received to evaluate.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal (1.50cyl), 23.5 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, monofocal lens model.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient vision needs.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).